Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 232--233

Acute generalized exanthematous pustulosis induced by piroxicam: A case report

Y Cherif1, Moez Jallouli1, M Mseddi2, H Turki2, Z Bahloul1 
1 Department of Internal Medicine, Hedi Chaker University Hospital, Sfax, Tunisia
2 Department of IDermatology, Hedi Chaker University Hospital, Sfax, Tunisia

Correspondence Address:
Moez Jallouli
Department of Internal Medicine, Hedi Chaker University Hospital, Sfax
Tunisia

Acute generalized exanthematous pustulosis (AGEP) is a severe adverse cutaneous reaction characterized by an acute episode of sterile pustules over erythematous-edematous skin. The main triggering drugs are antibiotics, mainly beta-lactam and macrolides. Non-steroid anti-inflammatory drugs may rarely be responsible. We describe a case of a woman with AGEP, who presented with generalized pustulosis lesions after the use of piroxicam for renal colic. The diagnosis was confirmed by the clinical and histological correlations and the dermatosis resolved after withdrawal of the drug.


How to cite this article:
Cherif Y, Jallouli M, Mseddi M, Turki H, Bahloul Z. Acute generalized exanthematous pustulosis induced by piroxicam: A case report.Indian J Pharmacol 2014;46:232-233


How to cite this URL:
Cherif Y, Jallouli M, Mseddi M, Turki H, Bahloul Z. Acute generalized exanthematous pustulosis induced by piroxicam: A case report. Indian J Pharmacol [serial online] 2014 [cited 2019 Oct 22 ];46:232-233
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=2;spage=232;epage=233;aulast=Cherif;type=0